MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI DF-1 S 65; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI DF-1 S 65; ICD LEAD
Model Number 413997
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Syncope/Fainting (4411)
Date of Event 05/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This rv lead was explanted after failed attempt to reposition lead due to helix would not retract.Patient had had a syncopal episode and vf with failed icd shock, and during (b)(6) 2024 ep visit for cardioversion, dft resulted in three failed shocks.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual, mechanical and electrical inspection.A cut into the insulation was found 36.5 cm distal to the is-1 connector pin, blood penetrated the lead in this region.The cut probably occurred during the surgery.Furthermore, the inner coil was found fractured and overrotated 2.5 cm distal to the is-1 connector pin.The damage most likely occurred during the extension or retraction of the fixation helix.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PLEXA PROMRI DF-1 S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19577102
Report Number1028232-2024-03336
Device Sequence Number8409809
Product Code NVY
UDI-Device Identifier04035479150969
UDI-Public(01)04035479150969(17)251231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number413997
Device Catalogue Number413997
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexMale